# SDR QXEA2018090400321

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 652 hours, 456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM OUTSIDE. REMOVED FROM SERVICE. OPENED AND CLOSED MCD MULTIPLE TIMES AND FOUND TO BE SLIGHTLY STIFF. LUBED OUTSIDE DOOR MECHANISM. STIFFNESS GONE. OPERATIONS NORMAL. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
